Login
|
New Account
ITA
ENG
EXCLUSION OF CANDIDATE GENES IN HAILEY-HAILEY DISEASE HAILEY-HAILEY DISEASE IS NOT ALLELIC TO DARIERS-DISEASE
Authors
WELSH EA
IKEDA S
PELUSO AM
BONIFAS JM
BARE JW
WOODLEY DT
EPSTEIN EH
Citation
Ea. Welsh et al., EXCLUSION OF CANDIDATE GENES IN HAILEY-HAILEY DISEASE HAILEY-HAILEY DISEASE IS NOT ALLELIC TO DARIERS-DISEASE, Journal of investigative dermatology, 102(4), 1994, pp. 610-610
Citations number
NO
Categorie Soggetti
Dermatology & Venereal Diseases
Journal title
Journal of investigative dermatology
→
ACNP
ISSN journal
0022202X
Volume
102
Issue
4
Year of publication
1994
Pages
610 - 610
Database
ISI
SICI code
0022-202X(1994)102:4<610:EOCGIH>2.0.ZU;2-F